# SDR KBM2005F00061

- Difficulty date: March 30, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- Aircraft time: 7,857 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 103002301
- Part serial: 9900647G
- Condition: Tumbles
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D. G. TUMBLES IN FLIGHT.  REMOVED AND REPLACED.  (K)
